# SDR SWIA201541051

- Difficulty date: March 13, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 349 IS CORRODED BETWEEN LBL 26 AND RBL 26.  BS 349 LOWER FUSELAGE FRAME WAS CORRODED BEYOND LIMITS.   FRAME REPLACED.
